Being on the pill can cause spotting between periods, called breakthrough bleeding.
Yes it can.
Yes. Spotting can happen between periods for several reasons. Birth control pills, ovulation,vaginal dryness or infection and stress can all be contributing factors toward spotting between periods.
No this isn't normal
Some women may experience light spotting and dull cramps during ovulation, 14-16 days before your next period. This is perfectly normal. If you are on birth control then spotting between periods is also quite common. If the bleeding changes from light spotting to heavy bleeding mid cycle you need to see an OB/GYN.
If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.
http://www.coolnurse.com/birthcontrol.htm http://www.crisispregnancy.com/birth-mother/pregnancy-questions.html http://www.epigee.org/guide/medfaq.html